Alert archive / Florida / River Flood Warnings in 2011
River Flood Warning 3, NWS Tampa Bay, FL
NWS Tampa Bay, FL issued this river flood warning at Mar 31, 2011, 9:18 PM EDT for Hillsborough County, Florida. It took effect at Apr 1, 2011, 9:20 AM EDT. It was in force for 2 hr.
The area
The counties it named.
The facts
- Issued
- Mar 31, 2011, 9:18 PM EDT (01:18 UTC)
- In effect from
- Apr 1, 2011, 9:20 AM EDT
- Expired
- Apr 1, 2011, 11:28 AM EDT
- In force
- 2 hr
- Issued by
- NWS Tampa Bay, FL
- Flood severity
- Minor
County Hillsborough County, FL
The radar
The Tampa radar (KTBW), 23 km from the middle of the area, began a volume at 01:20 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Hillsborough River near Zephyrhills at State Park (ZPHF1).
- Action stage
- 8 ft
- Minor stage
- 10 ft
- Moderate stage
- 13 ft
- Major stage
- 14 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 02303000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
163
WGUS42 KTBW 010118
FLWTBW
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
918 PM EDT THU MAR 31 2011
A RIVER FLOOD WARNING HAS BEEN ISSUED FOR...HILLSBOROUGH RIVER AT
ZEPHYRHILLS...MANATEE RIVER AT MYAKKA HEAD...AND ANCLOTE RIVER AT
ELFERS...
...SEVERAL DAYS OF HEAVY RAIN HAVE LEFT SEVERAL AREA RIVERS AT
ELEVATED LEVELS. THE HILLSBOROUGH RIVER AT ZEPHYRHILLS IS EXPECTED
TO RISE TO ABOVE FLOOD STAGE BY FRIDAY AFTERNOON AND CREST THAT
EVENING. THE MANATEE RIVER AT MYAKKA HEAD IS EXPECTED TO RISE TO
ABOVE FLOOD STAGE FRIDAY EVENING AND CREST EARLY SATURDAY MORNING.
THE ANCLOTE RIVER AT ELFERS IS FORECAST TO CREST JUST ABOVE FLOOD
STAGE FRIDAY AFTERNOON...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE CARS THROUGH FLOODED AREAS...
STAY TUNED TO DEVELOPMENTS BY LISTENING TO NOAA WEATHER RADIO.
&&
FLC057-011418-
/O.NEW.KTBW.FL.W.0003.110401T1320Z-110403T2100Z/
/ZPHF1.1.ER.110401T1320Z.110402T0600Z.110403T1500Z.NO/
918 PM EDT THU MAR 31 2011
THE NATIONAL WEATHER SERVICE IN TAMPA FL HAS ISSUED A
* FLOOD WARNING FOR THE HILLSBOROUGH RIVER NEAR ZEPHYRHILLS
* FROM FRIDAY MORNING UNTIL SUNDAY AFTERNOON
* AT 8PM THURSDAY THE STAGE WAS...5.7 FEET
* MINOR FLOODING IS FORECAST
* FLOOD STAGE IS 10.0 FEET
* FORECAST TO RISE ABOVE FLOOD STAGE BY TOMORROW LATE MORNING AND CONTINUE TO
RISE TO NEAR 11.3 FEET BY EARLY SATURDAY MORNING. THE RIVER WILL FALL BELOW
FLOOD STAGE BY LATE SUNDAY MORNING.
* IMPACT...AT 11.0 FEET...HILLSBOROUGH RIVER STATE PARK IS CLOSED. LOWLAND
FLOODING OCCURS AT THE MOBILE HOME PARK NEAR BRANCHTON ON STATE ROAD 579.
* IMPACT...AT 8.0 FEET...SOME STATE PARK OPERATIONS ARE SUSPENDED
* FLOOD HISTORY...THIS CREST COMPARES TO A PREVIOUS CREST OF 11.3 FEET ON AUG 31
1959.
$$
FLC081-011418-
/O.NEW.KTBW.FL.W.0004.110401T2330Z-110403T1108Z/
/MKHF1.1.ER.110401T2330Z.110402T1200Z.110403T0508Z.NO/
918 PM EDT THU MAR 31 2011
THE NATIONAL WEATHER SERVICE IN TAMPA FL HAS ISSUED A
* FLOOD WARNING FOR THE MANATEE RIVER NEAR MYAKKA HEAD
* FROM FRIDAY EVENING UNTIL SUNDAY MORNING
* AT 8PM THURSDAY THE STAGE WAS...5.8 FEET
* MINOR FLOODING IS FORECAST
* FLOOD STAGE IS 11.0 FEET
* FORECAST TO RISE ABOVE FLOOD STAGE BY TOMORROW EVENING AND CONTINUE TO RISE TO
NEAR 12.0 FEET BY SATURDAY MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE BY
EARLY SUNDAY MORNING.
* IMPACT...AT 11.0 FEET...PRIVATE ROAD AND BRIDGE 1 MILE DOWNSTREAM FLOOD.
AGRICULTURAL, RURAL KIBLER AREA BEGINS TO FLOOD
* FLOOD HISTORY...THIS CREST COMPARES TO A PREVIOUS CREST OF 12.0 FEET ON SEP 19
1983.
$$
FLC101-011418-
/O.NEW.KTBW.FL.W.0005.110401T1525Z-110402T0300Z/
/ELFF1.1.ER.110401T1525Z.110401T1800Z.110401T2100Z.NO/
918 PM EDT THU MAR 31 2011
THE NATIONAL WEATHER SERVICE IN TAMPA FL HAS ISSUED A
* FLOOD WARNING FOR THE ANCLOTE RIVER AT ELFERS
* FROM FRIDAY MORNING UNTIL FRIDAY EVENING
* AT 8PM THURSDAY THE STAGE WAS...17.0 FEET
* MINOR FLOODING IS FORECAST
* FLOOD STAGE IS 20.0 FEET
* FORECAST TO RISE ABOVE FLOOD STAGE BY TOMORROW LATE MORNING AND CONTINUE TO
RISE TO NEAR 20.3 FEET BY TOMORROW EARLY AFTERNOON. THE RIVER WILL FALL BELOW
FLOOD STAGE BY TOMORROW AFTERNOON.
* FLOOD HISTORY...THIS CREST COMPARES TO A PREVIOUS CREST OF 20.2 FEET ON FEB 5
1970.
$$
&&
FLD OBSERVED FORECAST 8AM
LOCATION STG STG DAY TIME FRI SAT SUN MON TUE
HILLSBOROUGH
ZEPHYRHILLS 10 5.7 THU 08 PM 11.3 10.2 8.9 7.5 MSG
MANATEE
MYAKKA HEAD 11 5.8 THU 08 PM 12.0 9.7 5.6 4.2 MSG
ANCLOTE RIVER
ELFERS 20 17.0 THU 08 PM 17.1 14.6 14.1 13.8 MSG1 follow-up statement
492
WGUS82 KTBW 011528
FLSTBW
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
1128 AM EDT FRI APR 1 2011
A RIVER FLOOD WARNING FOR THE HILLSBOROUGH RIVER NEAR
ZEPHYRHILLS IS CANCELLED. THE RIVER HAD A SHARP RISE AND
THE WATER LEVELS ARE HIGH...BUT ARE EXPECTED TO REMAIN
BELOW FLOOD STAGE.
THIS WILL BE THE LAST STATEMENT ON THIS EVENT FOR THE
HILLSBOROUGH RIVER NEAR ZEPHYRHILLS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE CARS THROUGH FLOODED AREAS...
STAY TUNED TO DEVELOPMENTS BY LISTENING TO NOAA WEATHER RADIO.
&&
FLC057-011558-
/O.CAN.KTBW.FL.W.0003.000000T0000Z-110403T1800Z/
/ZPHF1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
1128 AM EDT FRI APR 1 2011
THE FLOOD WARNING IS CANCELLED FOR
THE HILLSBOROUGH RIVER NEAR ZEPHYRHILLS.
* AT 11AM FRIDAY THE STAGE WAS 6.9 FEET
* FLOOD STAGE IS 10.0 FEET
&&
FLD OBSERVED FORECAST 8AM
LOCATION STG STG DAY TIME SAT SUN MON TUE WED
HILLSBOROUGH
ZEPHYRHILLS 10 6.9 FRI 11 AM 7.5 7.1 6.7 6.2 5.8
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tampa Bay, FL wrote its last area forecast discussion before this river flood warning went out at Mar 31, 8:16 PM EDT, 1 hour 2 minutes earlier.
Area forecast discussion, Mar 31, 8:16 PM EDT, 1 hour 2 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TAMPA BAY RUSKIN FL
816 PM EDT THU MAR 31 2011
.DISCUSSION...
TORNADO WATCH 81 HAS BEEN ALLOWED TO EXPIRE. A FEW STRONG STORMS
WITH WIND GUSTS UP TO 45 MPH POSSIBLE ARE STILL MOVING THROUGH THE
AREA...BUT THE SEVERE POTENTIAL HAS DIMINISHED. A BROAD AREA OF
RAIN WITH SOME EMBEDDED THUNDERSTORMS WILL CONTINUE ACROSS THE
SOUTHERN HALF OF THE AREA FOR THE NEXT FEW HOURS BUT SHOULD
FINALLY DIMINISH BY 2AM. WILL ISSUE THE UPDATE TO REMOVE THE TOR
WATCH AND ADJUST EVENING RAIN CHANCES A BIT.
&&
.AVIATION...
RAIN WILL END FROM NORTH TO SOUTH THIS EVENING AND OVERNIGHT AS A
BAND OF RAIN WITH EMBEDDED THUNDERSTORMS SHIFTS SOUTHEAST. AREAS
OF RAIN WILL PRODUCE MVFR CIGS AND VSBYS...WHILE THE TSTMS WILL
PRODUCE LCL IFR CIGS/VSBYS. ACTIVITY WILL END FROM TPA TO SRQ BY
02Z TO 03Z. THE AREA OF RAIN AND EMBEDDED THUNDERSTORMS WILL MOVE
INTO THE FMY/RSW AREA BETWEEN 01Z AND 02Z AND WILL PERSIST FOR
SEVERAL HOURS. SKIES WILL CLEAR FROM TPA TO SRQ LATE TONIGHT AND
IN THE FMY AREA FRIDAY MORNING WITH VFR CONDITIONS PREVAILING AT
ALL TERMINALS ON FRIDAY.
&&
.MARINE...
WINDS HAVE DIMINISHED ACROSS THE COASTAL WATERS OUTSIDE OF THE
AREAS OF CONVECTION THAT CONTINUE FROM THE TAMPA BAY AREA SOUTH.
SEAS ARE STARTING TO FALL BELOW 7 FEET...SO WILL ALLOW THE SCA IN
PLACE TO EXPIRE AT 10PM. WINDS AND SEAS WILL CONTINUE TO DIMINISH
OVERNIGHT AS HIGH PRESSURE BUILDS INTO THE AREA. WILL ADJUST WINDS
AND SEAS A BIT FOR THE UPDATE.
&&
.TBW WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
GULF WATERS...SMALL CRAFT ADVISORY UNTIL 10 PM EDT THIS EVENING FOR
ENGLEWOOD TO TARPON SPRINGS OUT 20 NM-ENGLEWOOD TO TARPON SPRINGS
OUT 20 TO 60 NM-TAMPA BAY WATERS-TARPON SPRINGS TO SUWANNEE RIVER
OUT 20 NM-TARPON SPRINGS TO SUWANNEE RIVER OUT 20 TO 60 NM.
&&
SHORT TERM/MARINE/FIRE WEATHER...24/COLSON
LONG TERM/AVIATION...13/OGLESBYHazardous weather outlook, Mar 31, 5:52 AM EDT, 15 hours 26 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TAMPA BAY RUSKIN FL 552 AM EDT THU MAR 31 2011 FLZ039-042-043-048>052-055>057-060>062-065-312200- LEVY-CITRUS-SUMTER-HERNANDO-PASCO-PINELLAS-HILLSBOROUGH-POLK- MANATEE-HARDEE-HIGHLANDS-SARASOTA-DE SOTO-CHARLOTTE-LEE- 552 AM EDT THU MAR 31 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR WEST CENTRAL AND SOUTHWEST FLORIDA. .DAY ONE...TODAY AND TONIGHT. ...THUNDERSTORM IMPACT... A COLD FRONT WILL MOVE ACROSS THE AREA LATER TODAY BRINGING SHOWERS AND THUNDERSTORMS. SOME OF THESE STORMS COULD BE STRONG TO SEVERE AND PRODUCE DAMAGING WINDS AND AN ISOLATED TORNADO. OTHERWISE STORMS WILL CONTAIN DEADLY LIGHTNING AND LOCALLY HEAVY RAINFALL RESULTING IN MINOR FLOODING OF LOW LYING AND POOR DRAINAGE AREAS. ...RIP CURRENT IMPACT... MODERATE SOUTH TO SOUTHWEST WINDS TODAY WILL ALLOW FOR A MODERATE RISK OF RIP CURRENTS AT AREA BEACHES. A RIP CURRENT IS A 10 TO 30 YARD WIDE CHANNEL OF WATER THAT CAN PULL EVEN A STRONG SWIMMER INTO DEEPER WATER. TO AVOID GETTING CAUGHT IN A RIP CURRENT...SWIM AT GUARDED BEACHES AND HEED THE ADVICE OF THE BEACH PATROL. AT UNGUARDED BEACHES AND NEAR PIERS...JETTIES...AND INLETS...DO NOT GO INTO THE SURF MUCH ABOVE YOUR KNEES. IF CAUGHT IN THE SEAWARD PULL OF A RIP CURRENT...DO NOT ATTEMPT TO MOVE DIRECTLY TOWARD SHORE. INSTEAD...MOVE SIDEWAYS ACROSS THE RIP CURRENT UNTIL THE PULL EASES. ANOTHER METHOD OF ESCAPE IS TO LET THE RIP CURRENT PULL YOU SEAWARD 50 TO 100 YARDS...WHERE THE FORCE WEAKENS. THEN...SWIM TOWARD THE BEACH AT AN ANGLE AWAY FROM THE CURRENT. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTERS SHOULD MONITOR THE WEATHER. FORMAL ACTIVATION MAY BE NEEDED. CARLISLE
In the hours before
Special weather statement, Mar 31, 5:22 PM EDT, 3 hours 56 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
522 PM EDT THU MAR 31 2011
FLZ052-055>057-060-061-312215-
DE SOTO-HARDEE-HIGHLANDS-POLK-MANATEE-SARASOTA-
522 PM EDT THU MAR 31 2011
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR SARASOTA...
EASTERN MANATEE...SOUTHERN POLK...WESTERN HIGHLANDS...HARDEE AND
DESOTO COUNTIES FOR A LINE OF STRONG THUNDERSTORMS WITH STRONG WIND
GUSTS VALID UNTIL 615 PM EDT...
AT 516 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATES A
LINE OF STRONG THUNDERSTORMS LOCATED ALONG A LINE EXTENDING FROM
DUETTE TO 10 MILES WEST OF VENICE...OR ALONG A LINE EXTENDING FROM 19
MILES WEST OF WAUCHULA TO 10 MILES WEST OF VENICE...MOVING EAST AT 55
MPH WILL AFFECT VAMO...LAUREL...DUETTE AND BEE RIDGE.
GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED WHICH CAN CAUSE UNSECURED
OBJECTS TO BLOW AROUND...SNAP TREE LIMBS AND CAUSE POWER OUTAGES.
TORRENTIAL RAINS WILL REDUCE VISIBILITY TO NEAR ZERO AND WILL CAUSE
PONDING OF WATER ON ROADWAYS.
&&
LAT...LON 2707 8139 2702 8243 2704 8245 2723 8253
2764 8214 2764 8206 2768 8205 2793 8133
2785 8127 2782 8120 2772 8115
TIME...MOT...LOC 2122Z 270DEG 48KT 2754 8202 2706 8252Local storm report, Mar 31, 6:14 PM EDT, 3 hours 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
614 PM EDT THU MAR 31 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1106 AM MARINE TSTM WIND 4 WNW CLEARWATER 27.98N 82.83W
03/31/2011 M43 MPH PINELLAS FL MESONET
THE CO-OPS STATION AT CLEARWATER BEACH MEASURED A WIND
GUST OF 37 KNOTS.
&&
COLSONLocal storm report, Mar 31, 6:31 PM EDT, 2 hours 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
631 PM EDT THU MAR 31 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0443 PM TSTM WND DMG 3 SSE LONGBOAT KEY 27.38N 82.64W
03/31/2011 SARASOTA FL EMERGENCY MNGR
EMERGENCY MANAGEMENT REPORTED ROOF...GUTTER AND CARPORT
DAMAGE TO SEVERAL MOBILE HOMES IN A MOBILE HOME PARK ON
LONGBOAT KEY. POWERLINES WERE ALSO DOWN IN THE PARK.
&&
COLSONSpecial weather statement, Mar 31, 7:55 PM EDT, 1 hour 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
755 PM EDT THU MAR 31 2011
FLZ061-062-065-010045-
DE SOTO-CHARLOTTE-LEE-
755 PM EDT THU MAR 31 2011
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR NORTHWESTERN
LEE...WESTERN CHARLOTTE AND SOUTHWESTERN DESOTO COUNTIES FOR A STRONG
THUNDERSTORM WITH STRONG WIND GUSTS VALID UNTIL 845 PM EDT...
AT 746 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATES A
STRONG THUNDERSTORM LOCATED 9 MILES WEST OF BOCA GRANDE...OR 14 MILES
SOUTH OF ENGLEWOOD...MOVING EAST NORTHEAST AT 45 MPH AND WILL AFFECT
BOCA GRANDE...PUNTA GORDA...PORT CHARLOTTE AND CHARLOTTE HARBOR.
GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED WHICH CAN CAUSE UNSECURED
OBJECTS TO BLOW AROUND...SNAP TREE LIMBS AND CAUSE POWER OUTAGES.
TORRENTIAL RAINS WILL REDUCE VISIBILITY TO NEAR ZERO AND WILL CAUSE
PONDING OF WATER ON ROADWAYS.
&&
LAT...LON 2670 8226 2678 8228 2689 8235 2710 8194
2681 8176 2674 8208 2687 8206 2689 8211
2692 8211 2694 8207 2695 8211 2691 8214
2692 8217 2680 8214 2678 8217 2680 8221
2677 8220 2677 8224 2670 8224
TIME...MOT...LOC 2355Z 251DEG 41KT 2679 8230Special weather statement, Mar 31, 8:08 PM EDT, 1 hour 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
808 PM EDT THU MAR 31 2011
FLZ050-051-010100-
PINELLAS-HILLSBOROUGH-
808 PM EDT THU MAR 31 2011
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR HILLSBOROUGH
AND SOUTHERN PINELLAS COUNTIES FOR A STRONG THUNDERSTORM WITH STRONG
WIND GUSTS VALID UNTIL 900 PM EDT...
AT 800 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATES A
STRONG THUNDERSTORM LOCATED 11 MILES SOUTHWEST OF SAINT PETERSBURG
BEACH...MOVING EAST NORTHEAST AT 55 MPH AND WILL AFFECT TREASURE
ISLAND...SAINT PETERSBURG BEACH...MADEIRA BEACH AND SAINT PETERSBURG.
GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED WHICH CAN CAUSE UNSECURED
OBJECTS TO BLOW AROUND...SNAP TREE LIMBS AND CAUSE POWER OUTAGES.
TORRENTIAL RAINS WILL REDUCE VISIBILITY TO NEAR ZERO AND WILL CAUSE
PONDING OF WATER ON ROADWAYS.
&&
LAT...LON 2790 8262 2789 8255 2793 8254 2809 8217
2772 8213 2764 8255 2782 8239 2789 8241
2792 8247 2782 8246 2782 8253 2787 8256
2787 8259 2764 8265 2761 8274 2757 8275
2760 8277 2767 8273 2781 8282
TIME...MOT...LOC 0008Z 255DEG 47KT 2767 8279Special weather statement, Mar 31, 8:19 PM EDT, 59 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
819 PM EDT THU MAR 31 2011
FLZ051-055-060-010100-
MANATEE-SARASOTA-HILLSBOROUGH-
819 PM EDT THU MAR 31 2011
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR SOUTHEASTERN
HILLSBOROUGH...NORTHWESTERN SARASOTA AND MANATEE COUNTIES FOR A
STRONG THUNDERSTORM WITH STRONG WIND GUSTS VALID UNTIL 900 PM EDT...
AT 809 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATES A
STRONG THUNDERSTORM LOCATED 10 MILES SOUTHWEST OF BRADENTON
BEACH...OR 15 MILES WEST OF SARASOTA...MOVING NORTHEAST AT 50 MPH
AND WILL AFFECT WEST BRADENTON...SARASOTA BRADENTON AIRPORT...
SARASOTA AND HOLMES BEACH.
GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED WHICH CAN CAUSE UNSECURED
OBJECTS TO BLOW AROUND...SNAP TREE LIMBS AND CAUSE POWER OUTAGES.
TORRENTIAL RAINS WILL REDUCE VISIBILITY TO NEAR ZERO AND WILL CAUSE
PONDING OF WATER ON ROADWAYS.
&&
LAT...LON 2755 8274 2751 8270 2754 8268 2754 8265
2758 8261 2760 8261 2761 8258 2765 8256
2783 8222 2762 8205 2751 8206 2728 8257
2742 8269 2750 8272 2753 8275
TIME...MOT...LOC 0019Z 246DEG 58KT 2741 8263The office that day
Everything else NWS Tampa Bay, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 31, 8:08 PM EDT | Special Weather Statement | TBW | Hillsborough | 52 min |
| Mar 31, 8:19 PM EDT | Special Weather Statement | TBW | Manatee | 41 min |
| Mar 31, 9:02 PM EDT | Special Marine Warning | TBW | 88 min | |
| Mar 31, 9:18 PM EDT | River Flood Warning | TBW | Manatee | 37 hr |
| Mar 31, 9:18 PM EDT | River Flood Warning | TBW | Pasco | 3 days |
| Mar 31, 9:44 PM EDT | Special Marine Warning | TBW | 31 min | |
| Mar 31, 9:46 PM EDT | Special Weather Statement | TBW | Sarasota | 29 min |
| Apr 1, 12:16 AM EDT | Special Weather Statement | TBW | Lee | 59 min |
| Apr 1, 1:24 AM EDT | Special Weather Statement | TBW | Lee | 51 min |
Nearby
River Flood Warnings in Florida, 2011Every river flood warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.